# SDR COMA0360349

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 10,088 hours, 8,686 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5793 LEFT THRUST REVERSER UNLOCKED CAUTION MESSAGE.  DEFERRED MAINT PER MEL.
